Self Affine Delone Sets and Deviation Phenomena

Scott Schmieding, Rodrigo Treviño

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We study the growth of norms of ergodic integrals for the translation action on spaces coming from expansive, self-affine Delone sets. The linear map giving the self-affinity induces a renormalization map on the pattern space and we show that the rate of growth of ergodic integrals is controlled by the induced action of the renormalizing map on the cohomology of the pattern space up to boundary errors. We explore the consequences for the diffraction of such Delone sets, and explore in detail what the picture is for substitution tilings as well as for cut and project sets which are self-affine. We also explicitly compute some examples.

Original languageEnglish (US)
Pages (from-to)1071-1112
Number of pages42
JournalCommunications In Mathematical Physics
Issue number3
StatePublished - Feb 1 2018

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Self Affine Delone Sets and Deviation Phenomena'. Together they form a unique fingerprint.

Cite this